# SDR AALA20140212001

- Difficulty date: February 12, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- Aircraft time: 64,707 hours, 33,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SIDE OF THE GEAR DOOR ACTUATOR, THE GREEN SHELF BRACKET IS CRACKED AT THE AFT INBD RADIUS.  INSTALLED DOUBLER & SHIM IAW AARD 53-10-00-38.
